# SDR CALA2023071002198

- Difficulty date: July 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 70,883 hours, 30,811 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327106
- Part serial: 8053
- Condition: Faulty
- Location: E/E Bay
- Part time: 770,885 hours, 730,812 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

BRAKES SYS 1 FAULTBRAKES SYS 2 WAS ALREADY RESET ON TAXI OUT TS PER TSM 32-51-00-810-815-A, MULTIPLE FAULTS OF BSCU 2 OVER THE LAST SEVERAL DAYS. GROUND SCAN SHOWS NO FAILURES AT THIS TIME. BSCU AOG... NIS IN EWR REMOVED AND AND REPLACED BSCU PER AMM 32-42-34-400-001-A, TEST PASS. OK TO CONT. PARTS USED:  31-3242-9-0001,QTY :1 1721665,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1721665  SN OFF 8053 IPC REFERENCE # 32-42-08-03
